Kansas, 2015

Flash Flood and Hail in Kansas, July 15, 2015

July 15, 2015 · NWS DDC · 9 events in 4 counties and zones

Monsoonal moisture continued across the area with minor disturbances helping to produce thunderstorms, some of which were severe.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

Monsoonal moisture continued across the area with minor disturbances helping to produce thunderstorms, some of which were severe.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jul 15, 12:51 AM CST, 10 minutes earlier.

Area forecast discussion, Jul 15, 12:51 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
151 AM CDT WED JUL 15 2015

...UPDATED SHORT TERM SECTION...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 125 AM CDT WED JUL 15 2015

PERSISTENCE APPEARS TO BE A PRETTY GOOD FORECAST METHOD AS THE
SYNOPTIC SCALE PATTERN WILL REMAIN JUST ABOUT THE SAME TODAY AND
TONIGHT AS WE HAVE SEEN THE PAST COUPLE OF DAYS. TONIGHTS MCS WILL
DISSOLVE IN THE 09-15Z TIME FRAME ACROSS NORTHERN KANSAS, HOWEVER
THE NARROW SUBTROPICAL PLUME OF MONSOON MID LEVEL MOISTURE WILL
REMAIN ACROSS NEW MEXICO INTO THE EASTERN HALF OF COLORADO. THIS,
ALONG WITH VERY MINOR UPPER LEVEL VORTICITY MAXIMAS ROTATING
AROUND THE PERIPHERY OF THE MID LEVEL HIGH (CENTERED ACROSS EAST
TEXAS) WILL CONTINUE TO FOSTER DIURNAL CONVECTION IN THE SAME
GENERAL AREAS THAT WE SAW YESTERDAY. HIGHEST POPS WILL BE CONFINED
TO FAR WEST CENTRAL KANSAS AGAIN, AS THE INITIAL STORMS FORM
ACROSS EAST CENTRAL AND SOUTHEAST COLORADO (MAINLY TERRAIN
ENHANCED). THE SEVERE WEATHER RISKS ARE GENERALLY THE SAME AS
YESTERDAY AS WELL, INCLUDING LARGE HAIL TO THE SIZE OF HALF-
DOLLARS AND DAMAGING WIND GUSTS IN THE 60 TO 70 MPH RANGE. ANOTHER
MCS IS FORECAST, HOWEVER PROBABLY NOT AS ROBUST AS THE ONGOING MCS
AS THE BEST LOW LEVEL MOISTURE WILL HAVE SHIFTED NORTHEAST A BIT.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 237 PM CDT TUE JUL 14 2015

FOR THURSDAY, ANOTHER SURFACE TROUGH LINE WILL BE ACROSS
SOUTHWESTERN KANSAS WITH A FOCUS FOR MORE AFTERNOON AND EVENING
THUNDERSTORMS, SOME MARGINALLY SEVERE. HIGHS WILL BE IN THE UPPER
90S AGAIN.

FOR FRIDAY, THE BOUNDARY SHIFTS NORTH, WITH HIGHS REACHING AROUND
THE CENTURY MARK. SCATTERED LATE AFTERNOON AND EARLY EVENING
THUNDERSTORMS ARE POSSIBLE.

FOR THE WEEKEND, CHANCES OF THUNDERSTORMS DECREASE ON SATURDAY, BUT
THEN MORE POSSIBLE ON SUNDAY IF THE ECMWF MODEL IS CORRECT IN
PUSHING A STRONGER UPPER TROUGH ACROSS THE NORTHERN PLAINS. HIGHS
WILL BE NEAR OR AROUND 100 DEGREES.

FOR THE PERIOD OF MONDAY INTO TUESDAY, A COOLER AIRMASS IF FORECAST
AS BOTH THE ECMWF AND THE GFS HAVE A COLD FRONT MOVING ACROSS THE
CENTRAL PLAINS WITH SLIGHT CHANCES FOR THUNDERSTORMS.

OVERNIGHT LOWS THROUGH THE PERIOD WILL CONTINUE MILD AND IN THE
UPPER 60S TO LOWER 70S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1253 AM CDT WED JUL 15 2015

TONIGHTS MESOSCALE CONVECTIVE SYSTEM (MCS) WILL BRING
THUNDERSTORMS INTO THE VICINITY OF GCK, DDC, AND HYS TERMINALS AT
THE BEGINNING OF THE PERIOD FOR A FEW HOURS. EXPECT CONDITIONS
DOWN TO IFR AT TIMES DURING THE HEAVIEST THUNDERSTORMS. AFTER THE
MCS WEAKENS AND MOVES OUT DURING THE 09-12Z TIME FRAME, THE
SYNOPTIC PRESSURE PATTERN WILL INFLUENCE THE SURFACE WINDS AGAIN,
BUT THE WINDS WILL NOT BE STRONG ENOUGH FOR ANY AVIATION CONCERN
THROUGH 15Z. AFTER 15Z, SOUTH WINDS WILL INCREASE AT DDC AND HYS
TO 15 TO 18 KNOTS. ADDITIONAL THUNDERSTORMS WILL DEVELOP LATE
AFTERNOON AND/OR EVENING ACROSS WEST-CENTRAL AND SOUTHWEST KANSAS,
HOWEVER HAVE LEFT THIS OUT OF THE TAFS FOR NOW GIVEN THE VERY
SHORT TERM AVIATION CONCERNS. CONVECTION WILL LIKELY NEED TO BE
INCLUDED IN THE TAF IN THE REGULARLY SCHEDULED 12Z FORECAST
UPDATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  99  70  97  72 /  20  30  30  30
GCK  97  68  96  69 /  30  30  30  30
EHA  97  68  97  69 /  30  30  30  20
LBL  99  69  97  70 /  20  30  30  30
HYS  97  70  97  72 /  40  50  30  20
P28  99  74  99  74 /  10  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...UMSCHEID
LONG TERM...KRUSE
AVIATION...UMSCHEID
Hazardous weather outlook, Jul 14, 3:21 AM CST, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
421 AM CDT TUE JUL 14 2015

KSZ030-031-043>046-061>066-074>081-084>090-150930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
421 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON FOR
BARBER COUNTY IN FAR SOUTH CENTRAL KANSAS, WHERE HEAT INDICES
DOWN IN THE MEDICINE LODGE AREA ARE FORECAST TO REACH AROUND 105
DEGREES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER
TODAY AND TONIGHT ACROSS PORTIONS OF SOUTHWEST AND WEST CENTRAL
KANSAS...ESPECIALLY NORTH OF THE ARKANSAS RIVER. THERE WILL BE
ENOUGH DEEP LAYER WIND SHEAR AND MOISTURE IN PLACE TO SUPPORT
THUNDERSTORMS WITH WEAK ROTATION FOR A COUPLE OF HOURS CAPABLE OF
GOLF BALL SIZE HAIL AND DAMAGING WIND GUSTS IN THE 60 TO 70 MPH
RANGE. BY LATE TONIGHT...A LARGE THUNDERSTORM CLUSTER IS EXPECTED
TO MATURE SOMEWHERE BETWEEN HIGHWAY 50 AND INTERSTATE 70 WITH THE
MAIN HAZARD SHIFTING TO TORRENTIAL RAINFALL AND LOCALIZED
FLOODING.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DISCUSSION...MORE THUNDERSTORMS ARE IN THE FORECAST THROUGH THE
END OF THE WEEK AS THE OVERALL SYNOPTIC WEATHER PATTERN WILL NOT
CHANGE MUCH. MARGINAL SEVERE WEATHER RISKS ARE FORECAST DURING THE
LATE AFTERNOON THROUGH LATE EVENING HOURS WEDNESDAY, THURSDAY, AND
FRIDAY.

HAZARDS WEATHER RISK...

  WEDNESDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  THURSDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SATURDAY...
  ELEVATED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
WEST CENTRAL AND SOUTHWEST KANSAS BETWEEN HIGHWAY 50 AND
INTERSTATE 70.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Jul 14, 8:04 PM CST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM MDT TUE JUL 14 2015

KSZ061-150245-
HAMILTON KS-
804 PM MDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 845 PM
MDT...

AT 803 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF SYRACUSE...MOVING NORTHEAST AT 20 MPH. ANOTHER
CLUSTER OF STRONG THUNDERSTORMS WAS MOVING ALONG THE COLORADO KANSAS
LINE NEAR NORTHWEST HAMILTON COUNTY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND COOLIDGE.

LAT...LON 3826 10204 3825 10156 3775 10157 3775 10204
TIME...MOT...LOC 0203Z 205DEG 24KT 3786 10198

RUSSELL
Special weather statement, Jul 14, 9:34 PM CST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1034 PM CDT TUE JUL 14 2015

KSZ074-084-150415-
MORTON KS-STANTON KS-
1034 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STANTON AND MORTON
COUNTIES UNTIL 1115 PM CDT...

AT 1033 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF THE
SAUNDERS ELEVATOR TO 12 MILES NORTHWEST OF ELKHART...AND MOVING EAST
AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...ROLLA...MANTER...RICHFIELD AND THE SAUNDERS ELEVATOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3756 10204 3764 10159 3712 10157 3710 10204
TIME...MOT...LOC 0333Z 275DEG 29KT 3742 10211 3717 10201

RUSSELL
Special weather statement, Jul 14, 10:08 PM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1108 PM CDT TUE JUL 14 2015

KSZ061-062-074-075-084-085-150500-
KEARNY KS-HAMILTON KS-GRANT KS-MORTON KS-STEVENS KS-STANTON KS-
1108 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...NORTHERN STEVENS...
SOUTHERN HAMILTON...STANTON...MORTON AND SOUTHERN KEARNY COUNTIES
UNTIL MIDNIGHT CDT/1100 PM MDT/...

AT 1107 PM CDT /1007 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF JOHNSON CITY...MOVING EAST AT 30
MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ULYSSES...HUGOTON...JOHNSON CITY...ROLLA...MOSCOW...MANTER...
RICHFIELD...BIG BOW...FETERITA...HICKOK AND THE SAUNDERS ELEVATOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3782 10203 3791 10115 3713 10115 3710 10204
TIME...MOT...LOC 0407Z 247DEG 38KT 3762 10166

RUSSELL
Special weather statement, Jul 14, 10:43 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1143 PM CDT TUE JUL 14 2015

KSZ061>063-074>077-084>087-150615-
SEWARD KS-KEARNY KS-HAMILTON KS-GRANT KS-MORTON KS-HASKELL KS-
MEADE KS-GRAY KS-STEVENS KS-STANTON KS-FINNEY KS-
1143 PM CDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRANT...STEVENS...SEWARD...
NORTHWESTERN MEADE...SOUTHEASTERN HAMILTON...HASKELL...EASTERN
STANTON...FINNEY...WESTERN GRAY...EAST CENTRAL MORTON AND KEARNY
COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1142 PM CDT /1042 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKIN TO NEAR
RYUS TO 8 MILES SOUTHEAST OF FETERITA...AND MOVING NORTHEAST AT 30
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...ULYSSES...HUGOTON...LAKIN...HOLCOMB...SUBLETTE...
SATANTA...MONTEZUMA...DEERFIELD...PIERCEVILLE...KISMET...ROLLA...
COPELAND...MOSCOW...INGALLS...KENDALL...CHARLESTON...FETERITA...TICE
AND HICKOK.

LAT...LON 3710 10169 3744 10153 3801 10165 3825 10054
      3766 10036 3707 10060
TIME...MOT...LOC 0442Z 247DEG 27KT 3795 10125 3750 10114 3705 10138

RUSSELL
Special weather statement, Jul 14, 11:35 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1235 AM CDT WED JUL 15 2015

KSZ043-044-063-077-150615-
SCOTT KS-LANE KS-GRAY KS-FINNEY KS-
1235 AM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR FINNEY...NORTHWESTERN GRAY...
SOUTHWESTERN LANE AND SOUTHEASTERN SCOTT COUNTIES UNTIL 115 AM CDT...

AT 1234 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF GARDEN CITY...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PIERCEVILLE...CHARLESTON AND KALVESTA.

LAT...LON 3781 10063 3814 10097 3850 10041 3804 10025
TIME...MOT...LOC 0534Z 240DEG 49KT 3805 10079

FINCH
Special weather statement, Jul 15, 12:07 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
107 AM CDT WED JUL 15 2015

KSZ030-031-045-046-150715-
ELLIS KS-TREGO KS-NESS KS-RUSH KS-
107 AM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TREGO...NORTHERN RUSH...
NORTHEASTERN NESS AND ELLIS COUNTIES UNTIL 215 AM CDT...

AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY
NEAR ELLIS...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAYS...ELLIS...WAKEENEY...VICTORIA...WALKER...CATHERINE...RANSOM...
OTIS...SCHOENCHEN...MCCRACKEN...OGALLAH...LIEBENTHAL...BROWNELL...
RIGA...YOCEMENTO...MUNJOR...CEDAR BLUFF...TOULON...ANTONINO AND
LORETTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3852 9904 3861 9998 3913 9987 3913 9904
TIME...MOT...LOC 0607Z 253DEG 42KT 3894 9957

FINCH

The radar

The Dodge City radar (KDDC), 135 km away, was scanning. The volume nearest the first event began at 07:03 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 hail, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Ellis

When
July 15, 1:01 AM CST
Where
Ellis County, 1.61 mi W of Hays
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
38.870, -99.350

Flash Flood, Stanton

When
July 15, 4:00 PM CST to 8:00 PM CST
Where
Stanton County, Johnson to 1.14 mi SSW of Johnson
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.570, -101.750

Highway 27 was closed due to flooding across the road. City streets were also flooded.

Thunderstorm Wind, Stanton

When
July 15, 4:42 PM CST
Where
Stanton County, 0.69 mi N of Johnson
Measured
63 kt (72 mph) estimated gust
Reported by
Mesonet
Coordinates
37.580, -101.750

Winds were estimated to be 70 MPH.

Hail, Stanton

When
July 15, 4:45 PM CST
Where
Stanton County, Johnson
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.570, -101.750

Thunderstorm Wind, Stanton

When
July 15, 4:45 PM CST
Where
Stanton County, Johnson
Measured
75 kt (86 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.570, -101.750

Power poles were blown down by the high wind. There was also damage to houses from hail and wind.

Thunderstorm Wind, Stanton

When
July 15, 4:45 PM CST
Where
Stanton County, Johnson
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.570, -101.750

Winds were estimated to be at least 70 MPH.

Hail, Stanton

When
July 15, 5:50 PM CST
Where
Stanton County, 7.73 mi SE of Saunders
Measured
1 in hail
Reported by
Public
Coordinates
37.410, -101.920

Thunderstorm Wind, Haskell

When
July 15, 7:37 PM CST
Where
Haskell County, 8.58 mi NNW of Tice
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.640, -100.760

Winds were estimated to be 60 MPH.

Thunderstorm Wind, Finney

When
July 15, 7:45 PM CST
Where
Finney County, 9.67 mi S of Pierceville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.740, -100.670

Winds were estimated to be 60 MPH.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2015Every state in 2015This day in weather historyWarnings in Kansas, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597546, 597542, 597547, 597543, 597545, 597548, 597544, 597549, 597550.